# SDR SWAA2021011338530

- Difficulty date: December 9, 2020
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 60,441 hours, 35,783 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM ON BS 328 AT EVEL RBL 48 WL 208 AT FWD GALLEY AREA.  REPAIRED FUSELAGE TRANSVERSAL FLOOR BEAM AT BSTA 328 AND BL 0 TO RBL 60 (WL 208)-UPR REPAIR CHORD, IAW EA 53-0816-20 REVISION 0 AND EA NO 21-153-00034 REV IR.
